RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 1(30), Pages 352–360 (Mi vsgtu1169)  

Procedings of the 3nd International Conference "Mathematical Physics and its Applications"
Complex Systems, Quantum Mechanics, Information Theory

The random-disturbed dynamic models and the maximum entropy method

V. M. Zhuravlev, P. P. Mironov

Ulyanovsk State University, Ulyanovsk, 432017, Russia

Abstract: In the work the behavior of random-disturbed equations is analysed on the basis of the Reynolds method and the maximum entropy principle. The stability of models is analysed. The general features of dynamics of Verhulst model, Volterra–Lotke model and Euler's equations of solid body rotation are revealed.

Keywords: random-disturbed dynamics equations, Reynolds method, maximum entropy method

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2.1894.2011
14.В37.21.1296
Russian Foundation for Basic Research 11-01-00747
12-01-33074


DOI: https://doi.org/10.14498/vsgtu1169

Full text: PDF file (202 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.938
MSC: 34F05, 34D20
Original article submitted 14/XI/2012
revision submitted – 22/I/2013

Citation: V. M. Zhuravlev, P. P. Mironov, “The random-disturbed dynamic models and the maximum entropy method”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013), 352–360

Citation in format AMSBIB
\Bibitem{ZhuMor13}
\by V.~M.~Zhuravlev, P.~P.~Mironov
\paper The random-disturbed dynamic models and the maximum entropy method
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 1(30)
\pages 352--360
\mathnet{http://mi.mathnet.ru/vsgtu1169}
\crossref{https://doi.org/10.14498/vsgtu1169}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1169
  • http://mi.mathnet.ru/eng/vsgtu/v130/p352

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:291
    Full text:115
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020